Alert archive / North Carolina / Tornado Warnings in 2018

Tornado Warning 26, NWS Raleigh, NC

September 17, 2018Edgecombe County, Halifax County, Nash County, North Carolina

NWS Raleigh, NC issued this tornado warning at Sep 17, 2018, 7:40 AM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2018, 7:40 AM EDT (11:40 UTC)
Expired
Sep 17, 2018, 8:04 AM EDT
In force
24 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 82 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 11.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2018-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2018-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WFUS52 KRAH 171140
TORRAH
NCC065-083-127-171215-
/O.NEW.KRAH.TO.W.0026.180917T1140Z-180917T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
740 AM EDT MON SEP 17 2018

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Northeastern Nash County in central North Carolina...
  Northwestern Edgecombe County in central North Carolina...
  West central Halifax County in central North Carolina...

* Until 815 AM EDT
    
* At 740 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Dortches, or near Rocky Mount, moving north at 25
  mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Rocky Mount, Dortches, Enfield, Whitakers, Glenview and Battleboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3597 7774 3599 7784 3626 7783 3621 7757
TIME...MOT...LOC 1140Z 194DEG 23KT 3601 7778 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Ellis
3 follow-up statements
227 
WWUS52 KRAH 171154
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
754 AM EDT MON SEP 17 2018

NCC065-171204-
/O.CAN.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Edgecombe NC-
754 AM EDT MON SEP 17 2018

...THE TORNADO WARNING FOR NORTHWESTERN EDGECOMBE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3614 7765 3614 7767 3615 7768 3615 7770
      3611 7771 3605 7775 3604 7776 3606 7784
      3626 7783 3621 7757
TIME...MOT...LOC 1154Z 194DEG 23KT 3610 7775 

$$

NCC083-127-171215-
/O.CON.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Nash NC-Halifax NC-
754 AM EDT MON SEP 17 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR
NORTHEASTERN NASH AND WEST CENTRAL HALIFAX COUNTIES...
    
At 754 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Dortches, or 10 miles north of Rocky
Mount, moving north at 25 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Enfield, Whitakers, Glenview and Battleboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3614 7765 3614 7767 3615 7768 3615 7770
      3611 7771 3605 7775 3604 7776 3606 7784
      3626 7783 3621 7757
TIME...MOT...LOC 1154Z 194DEG 23KT 3610 7775 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ellis
459 
WWUS52 KRAH 171201
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
801 AM EDT MON SEP 17 2018

NCC083-127-171215-
/O.CON.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Nash NC-Halifax NC-
801 AM EDT MON SEP 17 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR
NORTHEASTERN NASH AND WEST CENTRAL HALIFAX COUNTIES...
    
At 801 AM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Dortches, or 13 miles north of
Rocky Mount, moving north at 25 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Enfield, Whitakers, Glenview and Battleboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3621 7766 3618 7767 3616 7768 3615 7768
      3615 7770 3611 7771 3605 7775 3604 7776
      3606 7784 3626 7783 3622 7765
TIME...MOT...LOC 1201Z 194DEG 23KT 3614 7774 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Ellis
102 
WWUS52 KRAH 171204
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
804 AM EDT MON SEP 17 2018

NCC083-127-171214-
/O.CAN.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Nash NC-Halifax NC-
804 AM EDT MON SEP 17 2018

...THE TORNADO WARNING FOR NORTHEASTERN NASH AND WEST CENTRAL HALIFAX
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3621 7766 3618 7767 3616 7768 3615 7768
      3615 7770 3611 7771 3605 7775 3604 7776
      3606 7784 3626 7783 3622 7765
TIME...MOT...LOC 1203Z 194DEG 23KT 3616 7773 

$$

Ellis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 17, 5:35 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 17, 5:35 AM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
535 AM EDT Mon Sep 17 2018

.SYNOPSIS...
The center of Tropical Depression Florence will move northeast
across Pennsylvania today and off the Northeast and Mid Atlantic
coast tonight through Tuesday. A trailing surface front will extend
down through the Appalachians through this evening, before pushing
eastward across the Carolinas tonight through Tuesday night. Drier
air and warm weather will follow for Wednesday into Friday as high
pressure builds over the area.

&&

.NEAR TERM /TODAY THROUGH TONIGHT/...
As of 505 AM Monday...

Low level mass convergence and intense moisture transport persists
over the E CWA, while a band of convection extends through north-
central and southwest sections, generating a narrow band of an
additional 1-4" of torrential rainfall over areas that certainly
don't need any more rain. As the center of Florence tracks from NE
KY up through far S OH into PA today, a band of DPVA extending to
its ESE will track northward, exiting NC this morning and finally
bringing an end to the widespread heavy tropical rainfall over
central NC. Will leave the flash flood watch in place until its
scheduled expiration time at 8 am, although it's likely that some
areas will still be under the gun with heavy rain for another hour
or two past that time. A significant dry slot noted on GOES water
vapor imagery channels will punch in from the WSW this morning and
shunt the highest PW to the E, as mid level winds veer around to
SSW. But low level flow will continue out of the SSE with steady
moisture transport, so will maintain high chance pops, especially N,
through the day. Models depict high MUCAPE peaking at 2000-3000 J/kg
this afternoon (although this may be muted by subtle late-day
warming 700-600 mb), along with 25-30 kts of deep layer shear, and a
few strong to severe storms are not out of the question today, with
the greatest risk over the west half of the CWA, where the HREF
depicts a resurgence of decent updraft helicity maxima this
afternoon. Expect mostly cloudy skies today, more clouds north than
south, with highs in the low 80s N to mid 80s S. Scattered
convection is expected to spread east into the E CWA this
evening/tonight, and will retain chance pops in the east through the
night ahead of the front. Lows from around 70 to the mid 70s. -GIH

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 535 AM Monday...

As the remnant Florence low heads into the Northeast, trailing
positively tilted mid level and surface troughs will cross central
NC. Scattered storms should develop once again, this time restricted
to eastern sections within marginal to moderate instability. Western
sections will become much more stable as winds aloft swing around to
westerly, and overall deep layer shear will lessen, which will limit
storm intensity in the afternoon. Expect highs from the low 80s NW,
under considerable cloudiness, trending to the upper 80s SE. Much
drier air will advect in Tue evening behind the trough, leading to
clearing skies and lows in the mid 60s to around 70. -GIH

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 100 AM Monday...

Much drier weather is expected Wednesday through Saturday. The next
chance of afternoon thunderstorms has been delayed until Sunday
(mainly in the NW-N zones). So, a much needed period to dry and
clean up. High pressure will be over the region Wednesday into
Friday and Saturday, then shift offshore Saturday night. Mostly
clear/mostly sunny weather is expected. By Sunday, a cold front is
expected to approach from the north bringing a chance of showers and
thunderstorms, mainly in the afternoon. Lows in the 60s will be
common through Saturday, with 65-70 Sunday. Highs generally in the
80s (82-88).

&&

.AVIATION /06Z MONDAY THROUGH SATURDAY/...
As of 220 AM Monday...

24 Hour TAF period: Mainly MVFR and IFR conditions in place across
the forecast area this evening as the trailing rainbands of Tropical
Depression Florence continue to rotate through the area. At this
time, the Triad terminals and KFAY are in a bit of a lull as far as
convection is concerned but KRDU and KRWI could have several hours
of continuous rain this morning. Periodic rain could remain through
the day today but should taper off in intensity and coverage. VFR
conditions will return from south to north later this afternoon with
even the Triad sites scattering out to VFR by 21Z. Fog and low
stratus will continue to be an issue during the early morning hours
on Tuesday morning with concentration of lowest ceilings at the
Triad terminals where very low ceilings could be experienced. Mainly
MVFR conditions overnight Monday night into Tuesday morning at all
other TAF sites.

Long Term: Adverse conditions may come and go over the next several
days as Tropical Depression Florence continues to move north and
then returns through the area in the form of a cold front on
Tuesday. Wednesday should see a return to VFR conditions over the
entire forecast area and should remain in place through the end of
the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT this morning for NCZ021>025-038>042-
073>078-083>086-088-089.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...Badgett
AVIATION...Ellis
Hazardous weather outlook, Sep 17, 5:32 AM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
532 AM EDT Mon Sep 17 2018

NCZ021>025-038>042-073>078-083>086-088-089-180945-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
532 AM EDT Mon Sep 17 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Scattered storms are expected this afternoon. A few of these storms
could become strong, with small hail and wind gusts over 40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time, however storm
spotters are encouraged to report any significant weather to the
National Weather Service.

NCZ007>011-026>028-043-180945-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-
532 AM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Heavy downpours will remain possible this morning, producing an
additional inch of rain and worsening any lingering flooding from
Florence.

Scattered storms are expected this afternoon. A few of these storms
could become strong, with small hail and wind gusts over 40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time, however storm
spotters are encouraged to report any significant weather to the
National Weather Service.

In the hours before

Local storm report, Sep 17, 6:08 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TORNADO          4 N GOLDSBORO           35.44N 77.98W
09/17/2018                   WAYNE              NC   911 CALL CENTER

            TREES REPORTED DOWN ON WILLIAM COURT.

&&

BLAES
Local storm report, Sep 17, 6:25 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
625 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      1 SW WILSON             35.73N 77.93W
09/17/2018                   WILSON             NC   EMERGENCY MNGR

            WIDESPREAD FLOODING IS REPORTED. MULTIPLE
            LOCATIONS AROUND THE COUNTY ARE REPORTING
            FLOODED STREETS AND ROADS.

&&

BLAES
Local storm report, Sep 17, 6:29 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
629 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     TORNADO          4 N GOLDSBORO           35.43N 77.98W
09/17/2018                   WAYNE              NC   DEPT OF HIGHWAYS

            TREE DAMAGE ON WILLIAM DRIVE WHICH IS
            ADJACENT TO WILLIAM COURT.

&&

BLAES
Local storm report, Sep 17, 7:16 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
716 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     TORNADO          ELM CITY                35.81N 77.87W
09/17/2018                   WILSON             NC   911 CALL CENTER

            TREES AND POWERLINES DOWN WITH SOME
            BUILDINGS DAMAGED IN ELM CITY.

&&

BLAES
Special weather statement, Sep 17, 7:23 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
723 AM EDT MON SEP 17 2018

NCZ039-040-171200-
Chatham NC-Randolph NC-
723 AM EDT MON SEP 17 2018

...A STRONG THUNDERSTORM SHOWING SIGNS OF ROTATION WILL AFFECT
SOUTHEASTERN RANDOLPH AND NORTHWESTERN CHATHAM COUNTIES UNTIL 800 AM
EDT...

At 723 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of North Carolina Zoo, moving northeast at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Siler City, Coleridge and Hasty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3584 7951 3584 7948 3579 7923 3551 7956
      3551 7957 3557 7965
TIME...MOT...LOC 1123Z 214DEG 25KT 3560 7958

MORROW
Local storm report, Sep 17, 7:26 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
726 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      LUCAMA                  35.64N 78.01W
09/17/2018                   WILSON             NC   911 CALL CENTER

            SEVERAL ROADS FLOODED INCLUDING ROUTE 301
            AND PLACES THAT TYPICALLY DO NOT FLOOD.

&&

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 8:06 PM EDTSpecial Weather StatementRAHRandolph39 min
Sep 16, 8:32 PM EDTSpecial Weather StatementRAHMontgomery, Richmond43 min
Sep 16, 9:12 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph48 min
Sep 16, 9:51 PM EDTSpecial Weather StatementRAHDurham, Person24 min
Sep 16, 10:07 PM EDTSpecial Weather StatementRAHCumberland38 min
Sep 16, 10:27 PM EDTSpecial Weather StatementRAHAlamance, Orange78 min
Sep 16, 10:31 PM EDTRiver Flood WarningRAHChatham56 hr
Sep 16, 11:39 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Sampson66 min
Sep 17, 12:10 AM EDTTornado WarningRAHCumberland, Sampson35 min
Sep 17, 12:50 AM EDTTornado WarningRAHSampson, Wayne14 min
Sep 17, 2:12 AM EDTFlash Flood WarningRAHJohnston, Nash, Wayne, Wilson8 hr
Sep 17, 3:21 AM EDTAreal Flood AdvisoryRAHDurham, Granville, Wake3 hr
Sep 17, 3:50 AM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Wilson3 hr
Sep 17, 3:53 AM EDTTornado WarningRAHWayne25 min
Sep 17, 4:46 AM EDTRiver Flood WarningRAHAlamance47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningRAHDurham, Granville, Wake9 hr
Sep 17, 5:19 AM EDTSpecial Weather StatementRAHWayne26 min
Sep 17, 5:45 AM EDTSpecial Weather StatementRAHDurham45 min
Sep 17, 5:56 AM EDTTornado WarningRAHWayne34 min
Sep 17, 6:43 AM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wilson3 hr
Sep 17, 6:44 AM EDTAreal Flood AdvisoryRAHGranville, Person3 hr
Sep 17, 6:58 AM EDTTornado WarningRAHEdgecombe, Nash, Wilson32 min
Sep 17, 7:03 AM EDTFlash Flood WarningRAHDurham, Granville, Orange, Person, Vance3 hr
Sep 17, 7:23 AM EDTSpecial Weather StatementRAHChatham37 min
Sep 17, 7:32 AM EDTTornado WarningRAHDurham, Orange17 min
Sep 17, 7:52 AM EDTSpecial Weather StatementRAHDurham23 min
Sep 17, 7:54 AM EDTSpecial Weather StatementRAHDurham36 min
Sep 17, 7:59 AM EDTSpecial Weather StatementRAHChatham31 min
Sep 17, 8:08 AM EDTSpecial Weather StatementRAHGranville22 min
Sep 17, 8:15 AM EDTTornado WarningRAHDurham, Granville30 min
Sep 17, 8:25 AM EDTSpecial Weather StatementRAHHalifax50 min
Sep 17, 8:33 AM EDTSpecial Weather StatementRAHOrange27 min
Sep 17, 8:44 AM EDTSpecial Weather StatementRAHGranville61 min
Sep 17, 9:38 AM EDTRiver Flood WarningRAHDavidson, Davie61 hr
Sep 17, 9:40 AM EDTAreal Flood WarningRAHAnson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more8 hr
Sep 17, 9:43 AM EDTSpecial Weather StatementRAHVance32 min
Sep 17, 9:45 AM EDTSpecial Weather StatementRAHPerson45 min
Sep 17, 9:48 AM EDTFlash Flood WarningRAHGranville, Person, Vance4 hr
Sep 17, 10:40 AM EDTSpecial Weather StatementRAHGranville35 min
Sep 17, 11:53 AM EDTAreal Flood WarningRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more6 hr
Sep 17, 1:57 PM EDTAreal Flood WarningRAHDurham, Granville, Person4 hr
Sep 17, 2:49 PM EDTSpecial Weather StatementRAHAlamance, Orange56 min
Sep 17, 3:25 PM EDTSpecial Weather StatementRAHPerson50 min
Sep 17, 3:27 PM EDTSpecial Weather StatementRAHRichmond48 min
Sep 17, 3:55 PM EDTSpecial Weather StatementRAHOrange35 min
Sep 17, 4:11 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Vance79 min
Sep 17, 4:16 PM EDTSpecial Weather StatementRAHHoke, Richmond, Scotland74 min
Sep 17, 4:24 PM EDTSpecial Weather StatementRAHChatham66 min
Sep 17, 5:24 PM EDTSpecial Weather StatementRAHChatham51 min
Sep 17, 5:29 PM EDTSpecial Weather StatementRAHHarnett, Hoke, Richmond, Scotland61 min
Sep 17, 5:45 PM EDTAreal Flood WarningRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more3 hr
Sep 17, 5:59 PM EDTSpecial Weather StatementRAHVance16 min
Sep 17, 6:33 PM EDTSpecial Weather StatementRAHHarnett, Hoke, Scotland42 min
Sep 17, 6:36 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland69 min
Sep 17, 7:08 PM EDTFlash Flood WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland2 hr
Sep 17, 7:42 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson48 min
Sep 17, 7:50 PM EDTSpecial Weather StatementRAHHoke55 min

Nearby

Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.